Syed Ahtsham Ul Haq bokhary
Syed Ahtsham Ul Haq bokhary
Associate Professor BZU , Multan
Verified email at
Cited by
Cited by
On the metric dimension of circulant graphs
M Imran, AQ Baig, SAUH Bokhary, I Javaid
Applied mathematics letters 25 (3), 320-325, 2012
On families of convex polytopes with constant metric dimension
M Imran, SAUH Bokhary, AQ Baig
Computers & mathematics with applications 60 (9), 2629-2638, 2010
On topological indices and QSPR analysis of drugs used for the treatment of breast cancer
SAUH Bokhary, Adnan, MK Siddiqui, M Cancan
Polycyclic Aromatic Compounds 42 (9), 6233-6253, 2022
On molecular topological descriptors of certain families of nanostar dendrimers
M Imran, S Bokhary, S Manzoor, MK Siddiqui
Eurasian Chemical Communications 2 (6), 680-687, 2020
Degree-based topological indices and QSPR analysis of antituberculosis drugs
M Adnan, SAUH Bokhary, G Abbas, T Iqbal
Journal of Chemistry 2022, 1-17, 2022
On molecular topological properties of dendrimers
SAUH Bokhary, M Imran, S Manzoor
Canadian Journal of Chemistry 94 (2), 120-125, 2016
Edge irregular reflexive labeling for the disjoint union of gear graphs and prism graphs
X Zhang, M Ibrahim, SAH Bokhary, MK Siddiqui
Mathematics 6 (9), 142, 2018
On metric dimension of flower graphs f, g, and convex polytopes”
M Imran, F Bashir, AQ Baig, SAUH Bokhary, A Riasatº, I Tomescu
Utilitas Mathematica 92, 389-409, 2013
On the constant metric dimension of generalized petersen graphs P(n, 4)
S Naz, M Salman, U Ali, I Javaid, SAH Bokhary
Acta Mathematica Sinica, English Series 30, 1145-1160, 2014
On chromatic polynomial of certain families of dendrimer graphs
A Shah, S Bokhary
Open journal of mathematical sciences 3 (1), 404-416, 2019
Families of Rotationally-Symmetric Plane Graphs with Constant Metric Dimension.
M Imran, SAUH Bokhary, AQ Baig
Southeast Asian Bulletin of Mathematics 36 (5), 2012
On the metric dimension of barcycentric subdivision of Cayley graphs
M Imran, A Ahmad, O Al-Mushayt, SAUH Bokhary
Miskolc Mathematical Notes 16 (2), 637-646, 2015
On the metric dimension of rotationally-symmetric graphs.
M Imran, AQ Baig, SAUH Bokhary, ET Baskoro
Ars Comb. 124, 111-128, 2016
On the metric dimension of rotationally-symmetric convex polytopes
M Imran, SAUH Bokhary, AQ Baig
Journal of Algebra Combinatorics Discrete Structures and Applications 3 (2 …, 2015
Total vertex irregularity strength of ladder related graphs
A Ahmad, R Hasni, S Slamin
On resolvability in double-step circulant graphs
M Imran, SA Bokhary
UPB Sci. Bull. A 76 (2), 31-42, 2014
On the chromaticity of multi-bridge hypergraphs
SA Bokhary, I Tomescu, AA Bhatti
Graphs and Combinatorics 25 (2), 145-152, 2009
On resolvability of a graph associated to a finite vector space
U Ali, SA Bokhary, K Wahid, G Abbas
Journal of Algebra and its Applications 18 (02), 1950029, 2019
Some properties of chromatic coefficients of linear uniform hypergraphs
I Tomescu, SAH Bokhary
Graphs and Combinatorics 25 (4), 639-646, 2009
Molecular topological invariants of certain chemical networks
SA Ul Haq Bokhary, M Imran, S Akhter, S Manzoor
Main Group Metal Chemistry 44 (1), 141-149, 2021
The system can't perform the operation now. Try again later.
Articles 1–20